# SDR 2008UALA00278

- Difficulty date: January 15, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 57,102 hours, 31,108 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 727c S14l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS A DRILL START DAMAGE BS 727C JUST BELOW STR 14L SKIN LAP.   MAJOR REPAIR: REMOVED DAMAGE. FABRICATED AND INSTALLED EXTERNAL DOUBLER, TRIPLER AND FILLER REPAIR.
